# SDR QXEA2013062101116

- Difficulty date: June 21, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 24,003 hours, 24,498 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: 31 Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31P HAS POSSIBLE CORROSION FR 49.5.  REMOVED CORROSION ON STRINGER 31P IAW 53-00-00-02-17, 51-42-05-02-01, REV 13. CONFIRMED CRACK FREE REF NTM 51-00-06-910-801 PT 1, REV 9.  RECEIVED ADVANCED INFORMATION TO LEAVE STRINGER 31P AS IS REF MFU-13-15866259 DATED 6/11/13.  APPLIED ALODINE AND PRIMER TO STRINGER 31P IAW SRM REV 13 51-21-10-02-01, 51-25-10-02-01.  MINIMINUM REMAINING THICKNESS IS NOTED AT .068" STRUCTURE IS FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00-02-17, REV 13.  APPLIED TOP COAT IAW SRM 51-25-15-02-01, REV 13.  APPLIED CPC IAW AMM 51-25-01-390-801, REV 42. PREVIOUS TO SURFACE PROTECTION, INSTALLED RIVETS AS REQUIRED IAW SRM 51-42-05-02-01, REV 13.  FOUND STR TO BE IN LIMITS IAW RD8/4-53-5496, ISS 1. COMPLIED WITH TC RD8/4-53-5496, WO 120726.
